National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 350336

History of Changes from the VAERS Wayback Machine

First Appeared on 12/8/2009

VAERS ID: 350336
Age:12.0
Gender:Female
Location:Foreign
Vaccinated:2009-03-19
Onset:2009-04-01
Submitted:2009-06-26
Entered:2009-06-29
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / IM

Administered by: Unknown      Purchased by: Unknown
Symptoms: Dysaesthesia, Headache, Intracranial pressure increased, Lumbar puncture, Myalgia, Nausea, Nuclear magnetic resonance imaging brain normal, Immunology test normal

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? Yes
ER or Doctor Visit? No
Hospitalized? Yes, days: 8     Extended hospital stay? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: magnetic resonance angiography of brain, ??Jun09, Normal; spinal tap, ??Jun09, Intracranial hypertension; clinical immunology test, ??Jun09, normal
CDC 'Split Type': WAES0906COL00008

Write-up:Information has been received from a physician concerning a 12 year old female who in January 2009, was vaccinated with GARDASIL. On 19-MAR-2009, the patient was vaccinated with the second dose of GARDASIL. In April the patient experienced headache, in May experienced nausea and continued with headache. On 08-JUN-2009 the patient was hospitalized, during the hospitalization lab exams were performed: clinical immunology test and magnetic resonance angiography of brain were normal. A spinal tap was performed, the diagnosis was Intracranial hypertension. On 13-JUN-2009 the patient experienced dysaesthesia and myalgia. Subsequently, on 14-JUN-2009 the patient recovered from headache and was discharged from the hospital on 16-JUN-2009 with the diagnosis of Intracranial hypertension. No more information about the hospitalization is available. The patient''s dysaesthesia, nausea, myalgia and intracranial hypertension persisted. The reporter felt that dysaesthesia, myalgia and intracranial hypertension were not related to therapy with GARDASIL. Intracranial hypertension, dysaesthesia and myalgia were considered to be disabling. Additional information is expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=350336&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166